Infinite Abelian groups
Fuchs, László.
Infinite Abelian groups László Fuchs. - New York Academic Press 1970-73. - 2 v. ill. 24 cm. - Pure and applied mathematics; a series of monographs and textbooks v. 36 .
920327
Bibliography: v. 1, p. 275-280; v. 2, p. 325-351.
0122696018 (v. 1) 0122696026 (v. 2)
78097479 //r73
Abelian groups.
QA3 / .P8 vol. 36
510/.8 s 512/.2
Infinite Abelian groups László Fuchs. - New York Academic Press 1970-73. - 2 v. ill. 24 cm. - Pure and applied mathematics; a series of monographs and textbooks v. 36 .
920327
Bibliography: v. 1, p. 275-280; v. 2, p. 325-351.
0122696018 (v. 1) 0122696026 (v. 2)
78097479 //r73
Abelian groups.
QA3 / .P8 vol. 36
510/.8 s 512/.2